# SDR TWAA0103002

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE CABIN FLOOR SUPPORT WAS CORRODED AT BL ZERO, STA 160 TO 200 AND 218 TO 229.  INSTALLED NEW FLOOR SUPPORTS AT BOTH LOCATIONS PER SPM 6-70-01 AND SRM 51-30-2.
